# SDR 2003F00574

- Difficulty date: August 13, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Engine: Ge CFM56*
- Engine time: 16,651 hours
- System (JASC): 4920 · APU Core Engine
- Part: Impeller
- Part number: 6981934
- Part serial: 970350105684
- Condition: Broken
- Location: Apu
- Component: Apu, Honeywell, 85129H
- Component part number: 38042810
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

BROKEN BLADE FROM SECOND STAGE IMPELLER THAT POSSIBLY EXITED TURBINE PLENUM.
